The purple dots can be due to petechiael spots. Petechiae are pinpoint-sized red dots under the surface of the skin. They are common after skin trauma and viral infections. They should go away in a few days. But if they persist then please consult a physician and get other causes ruled out which include allergic reaction, autoimmune diseases, thrombocytopenia, ITP or leukemias.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you for your response - I have seen a dermatologist. The biopsy showed that it was a viral illness or drug eruption ( i was using a lot of chemicals) I have been coughing up clear fluid sice then and getting winded easily. I had a CTScan a month ago for pain on my lower left side. The next day after drinking the Gastrografin i noticed my tongue swell a bit and now my body feels on fire. My muscles are going to mush in a matter of weeks. Now the Fatigue, weakness is unbearable. I am seeing a Rheumatologist Tuesday to see what is going on.